# SDR UALA2011092005075

- Difficulty date: September 20, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,787 hours, 23,234 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R DOOR SLIDE LIGHT WON'T ILLUMINATE.  DOOR 3R DOOR SLIDE RELAMPED.
